# SDR ASOA20150208039

- Difficulty date: February 8, 2015
- Submitted: February 8, 2015
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 34,284 hours, 19,275 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Condition: Migrated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT GROUND SPOILER ACTUATOR ATTACHMENT INBD HAT BUSHING MIGRATED.  MAINTENANCE PERFORMED REPAIR OF LT GROUND SPOILER ACTUATOR ATTACHMENT INBD HAT BUSHING IAW EC5740-01152.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
